# SDR 04FDEA01447

- Difficulty date: May 25, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 38,523 hours, 26,847 cycles
- Engine: Pwa JT8D1
- Engine time: 37,585 hours, 26,095 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Connector
- Condition: Disconnected
- Location: Fuel Heat Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT AT FL 280 NR 2 ENGINE OIL TEMP INCREASED TO 135, FOLLOWED QRH PROCEDURES FOR HIGH OIL TEMP, OIL TEMP REMAINED IN YELLOW BAND.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN AFTER 15 MINUTES WITH OIL TEMP STILL IN YELLOW BAND.  NR 2 ENGINE WAS SHUTDOWN FOR APPROX 20 MINUTES.  AFTER SHUTDOWN OIL TEMP INCREASED TO 165.  DURING TROUBLESHOOTING FOUND FUEL HEAT VALVE HAD CONNECTOR REMOVED AND TIED BACK AND VALVE WAS IN OPEN POSITION.  RECONNECTED CONNECTOR AND SAFETIED.  REMOVED AND REPLACED MAIN ENGINE OIL FILTER IN (NOTE: NO BURNT OIL SMELL OR PARTICLES IN OIL FILTER), PER JRH 6-67.  DRAINED OIL, RESERVICED WITH FRESH OIL.  THE ANIT-ICE VLV WAS DEFERRED INOP AT THE PREVIOUS STN.
